Pacific Journal of Mathematics

Separable conjugate spaces.

Robert C. James

Article information

Source
Pacific J. Math., Volume 10, Number 2 (1960), 563-571.

Dates
First available in Project Euclid: 14 December 2004

Permanent link to this document
https://projecteuclid.org/euclid.pjm/1103038412

Mathematical Reviews number (MathSciNet)
MR0117528

Zentralblatt MATH identifier
0096.31301

Subjects
Primary: 46.00

Citation

James, Robert C. Separable conjugate spaces. Pacific J. Math. 10 (1960), no. 2, 563--571. https://projecteuclid.org/euclid.pjm/1103038412


Export citation

References

  • [1] S. Banach, Theore des operations linaires, Warsaw, 1932.
  • [2] P. Civin and B. Yood, Quasi-reflexivespaces, Proc. Amer. Math. Soc, 8 (1957), 906- 911.
  • [3] R. C. James, Bases and reflexivityof Banach spaces, Annals of Math., 52 (1950), 518-527.
  • [4] R. C. James, A non-reflexive Banach space isometric with its second conjugate space, Proc. Nat. Acad. Sci. U.S.A., 37 (1951), 174-177.